Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

angel646

Veteran Member
  • Total Reviews

    0
  • Content Count

    92
  • Joined

  • Last visited

Community Reputation

0 Neutral

About angel646

  • Rank
    Junior Member

Recent Profile Visitors

733 profile views
  1. Wow, it's been a while since I've been here! I've been at school since September, and I decided to try to forget about my face for a while and focus on other things. Probably a good idea! I've been on Accutane for about five months, but I've only gotten four months worth of pills over that time span because it's been hard to get home from school to go to appointments. I started on 30 mg, went up to 40, 50, and eventually 60 each month. For the first three, it was basically the same cycle. B
  2. Day 69 I went to the derm a week ago, and I'm finally up to my optimal dosage for my weight, which is 50 mg. I just started today, though, because I had the 40 mg pills left over. Two days ago I got another huge break out... very discouraging. Four huge pimples. Amazingly, one is practically gone already. The other three are big cysts, though, and I doubt that they will be going anywhere anytime soon. Hopefully I will not be getting another breakout like that again. It was going very well
  3. Vitamin A in the form of beta carotene is fine to take, because it is only converted into vitamin A if the body needs it. That's what I read, anyway.
  4. I'm usually fine about dealing with people with clear skin and don't let it get to me. And I understand that people with clear skin get upset by one zit. I'm on Accutane and clearing up, so breakouts that would have been nothing to me before are more annoying. But do they have to talk about how ugly the zit makes them right in front of me? Using words such as disgusting and embarrassing? What bothers me is the lack of compassion and empathy that people have, not the fact that they're annoyed
  5. Day 53 Wow, it's been a while. I haven't had access to a computer over the past few weeks, so I haven't been able to post. My skin is doing great. I haven't had any major break-outs since those last few cysts, which are still flattening out and healing. I think I've gotten about three or four pimples since then, but they've been mostly small and have gone away quickly. Right now, I'm mostly dealing with red marks and the disappearing pimples that aren't quite gone yet but almost. My lips
  6. Agh! I know exactly what you mean! Not so much with makeup because I don't wear too much. But I have had many friends over the years who have made suggestions about my skin. I've gotten-- -I should wash my face more -I should wash my face less -I should stop eating potato chips/soda/french fries (these have been spoken flat out, and hinted at, ie "When I stopped drinking soda, I didn't get any zits at all" or "I've heard eating potato chips break you out") -I should go to a dermatologist (no
  7. I hear ya! It's so tough not to slather my face with products, because I'm so used to doing that when I break out. Hopefully it will start working for ya soon! But don't worry, your face will be clear in just a few months.
  8. noggin, don't worry, Tazorac takes about 12 weeks to see best results. Improvement typically starts after four weeks, but I'm sure that it's different for everyone. How are you applying the Tazorac? Are you on the cream or the gel, and at what percentage? If you're only on .05%, you might need the higher concentration. How is your face worse? Is it drier, redder, or are there more pimples? Also, are you taking antibiotics? Usually, these are used alongside the topicals for maximum results.
  9. I really want to take a multivitamin supplement while on Accutane, but I know that any containing vitamin A can be dangerous. Does anyone know of any multivitamins that I can get at a drugstore or supermarket that are relatively inexpensive and which don't contain vitamin A? I wasn't sure where to post this, but I figured that since most people on Accutane would visit this part, I might as well post here.
  10. My derm says it takes about two months to start seeing results on a normal dosage... longer if they start you more slowly, like mine did. And longer to be completely cleared. However, if you have oily skin, you will see that changing much much sooner than two months, and I've already noticed better skin quality (although not fewer zits) after one month. One of my friends saw immediate results and was able to stop treatment early, while my cousin is still getting acne after two. Everyone resp
  11. My derm recommended that I try adding BP to my routine in the morning while on Tazorac. I had been on Tazorac for over a month, but adding the BP was still too irritating for my face. I turned bright red, and it hurt. I had to stop everything, including the Tazorac, until my face recovered. I've never had problems with BP alone, though. And for spot treatment, it worked fine. I think it depends on your skin sensitivity. I did, however, use an SA cleanser every once in a while, Clean and
  12. butter1, what is the difference between the Cetaphil cream and lotion? I have the lotion but I have been debating about buying the cream, since the lotion still looks greasy and even irritates me sometimes. But I don't want to spend the money on it unless I know there's going to be a difference. I've wasted so much money on face products over the past few years it's ridiculous! As for moisturizing, I agree with shriek. Use it if your skin is dry, but if it's not, don't worry about it. I ac
  13. Day 38 I'm losing track of the days! lol. My cysts are going down much more quickly than normal with Accutane. It's such a relief. The interesting thing is that they started going down overnight when I started putting moisturizer on them. I wanted them to dry out, but they were getting sooo dry, and the skin around them was cracking and looking bad. So I put some moisturizer on the spots overnight, and voila, the next morning they had shrunk enough for me to notice! A bunch of little bumps
  14. I'm not sure if you mean you're planning on starting Dan's regimen while on Accutane, but if you are, don't! It will be way too harsh and could do damage to your skin while on Accutane. Use a gentle face product (like Dove or Cetaphil) only, and moisturize if/when needed. The Accutane will take care of the rest, even though it may not seem like it.
  15. I've used Tylenol on Accutane with no problem. I think if you need to take a painkiller every day, Tylenol is not the best choice, as I believe over time it can damage the liver, especially in combination with Accutane. But if you have the occassional headache, Tylenol isn't going to harm you. It's better to use another painkiller, but if that's all you have, I don't think it's a huge problem.
×